# SDR GTIA2023031637047

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 57,956 hours, 26,566 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Leaking
- Location: Yellow Hyd
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT LOST YELLOW SYSTEM HYDROLIC SYSTEM FLUID PERFORMED ECAM ACTION AND COME FOR LOSS OF YELLOW SYSTEM FLUID (YELLOW FLUID VERY LOW)-FOUND UNION 3093GM LEAKING. R/R O-RING IAW AMM 29-13-15. OPS CHECK / LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED
